# SDR QXEA2010122000916

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME 196.000 LOWER FLANGE IS CORRODED BETWEEN STRINGERS 32L AND 33. REMOVED FOR ACCESS, THE RADIO ALTIMETER TRANSCEIVER. REMOVED RIVETS TO GAIN ACCESS. FLANGES ON FRAME BETWEEN 32L AND 33 FOUND TO BE OUT OF LIMITS. BLENDED CORROSION ON FRAME FLANGE 196 AND ALSO FOUND TO BE OUT OF LIMITS. FABRICATED NEW FROM 2024-T3 NDT CONFIRMED NO CRACKS AND PRIMED AND PAINTED AND INSTALLED IAW RD 8/4 53-017. INSTALLED REMOVED RADIO ALTIMETER COMPONENTS.
